MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K3, 18", SB DDLA, SA

Medline Industries, LP MEDLINE; WC, K3, 18", SB DDLA, SA
Catalog Number K3186N24S
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "leg support on right side has a lever that will not move".
 
Additional Manufacturer Narrative
Per phone call, did fall or injury occur? no; how was the item used? new; issue: leg support on right side has a lever that will not move.Sample and/or photo provided? photo; a physical sample was not provided, and only a visual review of the defect can be conducted; after reviewing the video it was discovered that the right legrest hight adjustment will not release and it seems to be stuck.Investigation results: confirmed.Given the evidence provided in the photo the root cause of this issue is unknown; corrective/preventive action taken/ecn/pcn¿s? no, and this result will be incorporated into monthly and quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K3, 18", SB DDLA, SA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50900340
Report Number1417592-2026-51259
Device Sequence Number12225630
Product Code IOR
UDI-Device Identifier00193489087140
UDI-Public00193489087140
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3186N24S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown